American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF

[2] L. Mattner. Remarkable asymmetric random walks. Proc. Amer. Math. Soc. 127 (1999) 1847-1854. MR 1487326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. I. Katsevich and A. G. Ramm. Nonparametric estimation of the singularities of a signal from noisy measurements . Proc. Amer. Math. Soc. 121 (1994) 1221-1234. MR 1227518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yannis G. Yatracos. On the existence of uniformly consistent estimates . Proc. Amer. Math. Soc. 94 (1985) 479-486. MR 787899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Konrad Behnen. A generalization of a theorem by D. K. Faddeev . Proc. Amer. Math. Soc. 46 (1974) 51-58. MR 0352382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1